# SDR REXA2016041100580

- Difficulty date: April 11, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS 333 IS CORRODED AT STRINGER 27.  CONTINUATION CARD 8783611 OPERATIONS 302 & 311.  REPLACED FRAME AT FS 333 IAW SRM 51-40-11, 51-42-06 7 51-42-21.
